Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Are there
Oct 20, 2012

Hello, I'm using Atripla from 9 month, usually I used (from more than 12 years) Azithromycin for the treatments of bronchitis, strep throat, otitis, pneumonia. from 4 days I had flow, I treated it with Antihistamine Analgesic/Antipyretic, the symptom of flow gone, but from 3 days I'm using Zithromax, but strep throat not gone, should I use other 6 capsules for more 3 days or I should change the Azitromycin to another stronger antibiotic? if yeas what should I try? I'm afraid that the Azithromycin not give more effect? thank you

Response from Dr. Young

Hi and thanks for posting.

Do you have confirmed Strep throat or just a sore throat? Azithromycin should be adequate to treat the former, but since there are many causes of the later (including virus infections), it's entirely possible that either the antibiotic you took was not effective or not needed. Azithromycin isn't effective against all bacterial causes of respiratory tract infections.

If you're still having symptoms a week after the onset, you should contact your health care provider.

BY



Previous
Can't get my t-cells up
Next
next to tenofovir?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement